Volume 26, 2020
|Number of page(s)||43|
|Published online||14 February 2020|
Carleman estimates for time-discrete parabolic equations and applications to controllability*
Institut de Mathématiques de Toulouse & Institut Universitaire de France, UMR 5219, Université de Toulouse, CNRS, UPS IMT,
Toulouse Cedex 9, France.
2 Institut de Mathématiques de Toulouse, UMR 5219, Université de Toulouse, CNRS, UPS IMT, 31062 Toulouse Cedex 9, France.
** Corresponding author: firstname.lastname@example.org
Accepted: 22 November 2019
In this paper, we prove a Carleman estimate for a time-discrete parabolic operator under some condition relating the large Carleman parameter to the time step of the discretization scheme. This estimate is then used to obtain relaxed observability estimates that yield, by duality, some controllability results for linear and semi-linear time-discrete parabolic equations. We also discuss the application of this Carleman estimate to the controllability of time-discrete coupled parabolic systems.
Mathematics Subject Classification: 35K20 / 65M06 / 93B05 / 93B07 / 93C55
Key words: Carleman estimates / time-discrete heat equation / observability / null controllability
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.